# SDR CALA2025080707446

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 32,256 hours, 11,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S479W2306
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACE 712 EMER EXIT LIGHT COVER MISSING REPLACED LEFT CLOSET FLOOR LIGHT MISSING LENS REF IPC 33-51-01-01 AND DWG 3350DD15295D. LIGHT OPERATES NORMALLY AT THIS TIME.
